# SDR USAA2014071000004

- Difficulty date: July 8, 2014
- Submitted: July 10, 2014
- Operation: Air carrier
- Aircraft: N103US
- Make and model: Airbus A320-214
- Aircraft serial: 861
- Aircraft time: 41,125 hours, 23,789 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Cover
- Condition: Broken
- Location: Rudder Pedal
- Stage of operation: LD
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

AT TOUCHDOWN RUDDER PEDALS JAMMED.  TRAVELLING APPROX 1/2 MILE, FORCIBLY PUSHING ON PEDALS PRODUCED A MECHANICAL CRUNCH SOUND FOLLOWED BY NORMAL PEDAL OPERATION.  FOUND PLASTIC COVER FOR FIRST OFFICERS PEDAL POSITION ADJUSTER BROKEN & INTERFERING WITH PEDAL TRAVEL.  REPLACED SAME IAW AMM 27-21-43-400-002-A.
